MathSciNet Relay Station
MathSciNet bibliographic data
MR779057 (86e:47007) 47A15 (47A65 47B35)
Wang, Hsiao Lan; Stampfli, Joseph G. Uniform operators. Trans. Amer. Math. Soc. 289 (1985), no. 1, 163–169.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement